Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on ergodic transformations


Authors: J. R. Blum and D. L. Hanson
Journal: Proc. Amer. Math. Soc. 14 (1963), 718-721
MSC: Primary 28.70
MathSciNet review: 0153816
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Blum and D. L. Hanson, On invariant probability measures. II, Pacific J. Math. 11 (1961), 63-71. MR 0133426 (24:A3260)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0153816-0
PII: S 0002-9939(1963)0153816-0
Article copyright: © Copyright 1963 American Mathematical Society